Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Reoccuring blood spots on arm. Tingling, warm. On asparin, high blood pressure medication. Cause?

I get blood spots on my arms and they go away after a few days. When they get ready to come to surface, that area get a tingling sensation, warm.... I could go for weeks without an incident, but there are weeks that I get them often. I take high blood pressure medication and an asparin regimen.... any suggestions of what may be causing it?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HCM,
These blood spots probably are petechiae or purpura. It occurs due to extravasation of blood. Aspirin is a blood thinner and can induce such spots. I would suggest that you follow up with your consultant doctor so that other causes that can cause such spots can be ruled out and if required blood tests like BT, CT, PT, APTT etc can be doe. These tests are basically done to rule out clotting deficiency if any.
Hope that helped.
Take care
Answered: Wed, 17 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor